MAUDE Adverse Event Report: CAREFUSION SMARTSITE VIALSHIELD 20MM CLOSED VAD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE VIALSHIELD 20MM CLOSED VAD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MV0520
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that smartsite vialshield 20mm closed vad leaked.The following information was provided by the initial reporter: material no.: mv0520 batch no.: unknown.It was reported, that the vial adaptor leaks at an undetermined location.
 
Additional Manufacturer Narrative
While a video was received from the customer and a leak could be observed, the exact location of the leak could not be determined.Therefore, the complaint of leaking from the vial adaptor could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mv0520 because a valid lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that smartsite vialshield 20mm closed vad leaked.The following information was provided by the initial reporter: material no: mv0520 batch no: unknown.It was reported, that the vial adaptor leaks at an undetermined location.

Brand Name
SMARTSITE VIALSHIELD 20MM CLOSED VAD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10267786
Report Number9616066-2020-02074
Device Sequence Number14184794
Product Code FPA
UDI-Device Identifier10885403228117
UDI-Public10885403228117
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K132863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMV0520
Device Catalogue NumberMV0520
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;